Stationary space-periodic structures with equal diffusion coefficients

Peter Ragnar Andresen, Morten Bache, Erik Mosekilde, G. Dewel, P. Borckmans

Research output: Contribution to journalJournal articleResearchpeer-review

336 Downloads (Pure)

Abstract

The paper investigates a chemical reaction-diffusion model in an open flow system. It is shown that such a system may, with particular boundary conditions, exhibit stationary space-periodic structures even in the case of equal diffusion coefficients. This is confirmed through numerical simulations.
Original languageEnglish
JournalPhysical Review E. Statistical, Nonlinear, and Soft Matter Physics
Volume60
Issue number1
Pages (from-to)297-301
ISSN1063-651X
DOIs
Publication statusPublished - 1999

Bibliographical note

Copyright (1999) by the American Physical Society.

Keywords

  • FLOW
  • TURING PATTERNS

Fingerprint Dive into the research topics of 'Stationary space-periodic structures with equal diffusion coefficients'. Together they form a unique fingerprint.

Cite this